# SDR GLBA20090423F

- Difficulty date: April 20, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 26,071 hours, 31,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED STRUCTURAL INSP, A  CRACK WAS FOUND IN THE BELLY SKIN AT FS 303 AND BL29 APPROX 5.6 INCH IN LENGTH. MX REPAIRED THE BELLY SKIN AT FS 303 AND BL29 IAW EO 09-1900-53-005. MATERIALS UTILIZED INCLUDE .050 INCH 2024-T3 AL ALCLAD, .040 INCH 2024-T3,  AL ALCLAD MS20470AD5 AND MS20470AD6 RIVETS AND ALODINE.
